Alert archive / Arizona / Red Flag Warnings in 2009

Red Flag Warning 10, NWS Tucson, AZ

April 7, 2009

NWS Tucson, AZ issued this red flag warning at Apr 7, 2009, 2:05 PM MST. It took effect at Apr 8, 2009, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2009, 2:05 PM MST (21:05 UTC)
In effect from
Apr 8, 2009, 11:00 AM MST
Expired
Apr 8, 2009, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 072105
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
205 PM MST TUE APR 7 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR 
SOUTHERN GRAHAM COUNTY AND COCHISE COUNTY FOR STRONG AND GUSTY
WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE
DANGER RATING...

.A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN REGION
WEDNESDAY. THIS WILL RESULT IN STRONG AND GUSTY WINDS ACROSS
PORTIONS OF SOUTHEAST ARIZONA. THE COMBINATION OF THE STRONG AND
GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE
DANGER WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM THE
LATE MORNING THROUGH EARLY EVENING HOURS ACROSS THE EASTERN AREAS
OF SOUTHEAST ARIZONA.

AZZ148-081215-
/O.NEW.KTWC.FW.W.0010.090408T1800Z-090409T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
205 PM MST TUE APR 7 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. 

A LOW PRESSURE SYSTEM WILL DROP SOUTHEAST THROUGH THE GREAT BASIN
REGION ON WEDNESDAY. THIS WILL RESULT IN STRONG AND GUSTY WINDS ACROSS
SOUTHEAST ARIZONA. SUSTAINED 20-FOOT SOUTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 45 MPH ARE EXPECTED. RELATIVE HUMIDITIES ARE
EXPECTED TO BOTTOM OUT WEDNESDAY AFTERNOON IN THE UPPER SINGLE
DIGITS TO MIDDLE TEENS. THEREFORE...A RED FLAG WARNING IS IN
EFFECT FROM 11 AM TO 8 PM MST FOR SOUTHERN GRAHAM AND COCHISE
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$
3 follow-up statements
000 
WWUS85 KTWC 081248
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
548 AM MST WED APR 8 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST 
THIS EVENING FOR COCHISE...SANTA CRUZ...EASTERN PIMA...THE EASTERN 
HALF OF SOUTHEAST PINAL...CENTRAL AND SOUTHERN GRAHAM AND PORTIONS 
OF GREENLEE COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE 
HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING...

.A LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY AND
THEN PUSH EAST OF THE REGION LATE TONIGHT. THIS SYSTEM WILL BRING
STRONG AND GUSTY WINDS TO THE EASTERN TWO-THIRDS OF SOUTHEAST
ARIZONA. THE COMBINATION OF THE STRONG AND GUSTY WINDS...LOW
RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM THE LATE MORNING
THROUGH THE EARLY EVENING HOURS ACROSS PORTIONS OF SOUTHEAST
ARIZONA. THE RED FLAG WARNING THAT WAS PREVIOUSLY IN EFFECT HAS
BEEN EXPANDED.

AZZ146-147-082200-
/O.EXA.KTWC.FW.W.0010.090408T1800Z-090409T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
548 AM MST WED APR 8 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING FOR THE EASTERN HALF OF SOUTHEAST PINAL COUNTY AND
CENTRAL PORTIONS OF GRAHAM COUNTY AS WELL AS SOUTHERN AND EASTERN
SECTIONS OF GREENLEE COUNTY.

A LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY...
RESULTING IN STRONG AND GUSTY WINDS ACROSS PORTIONS OF SOUTHEAST
ARIZONA. SUSTAINED 20-FOOT SOUTH TO SOUTHWEST WINDS OF 15 TO 30
MPH WITH GUSTS TO BETWEEN 40 AND 45 MPH ARE EXPECTED BY THE LATE
MORNING HOURS. THESE WINDS ARE THEN EXPECTED TO CONTINUE THROUGH
THE AFTERNOON AND INTO THE EARLY EVENING HOURS TONIGHT. RELATIVE
HUMIDITIES ARE EXPECTED TO BOTTOM OUT THIS AFTERNOON IN THE SINGLE
DIGITS TO THE MIDDLE TEENS. THEREFORE...A RED FLAG WARNING IS NOW
IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR THE
EASTERN HALF OF SOUTHEAST PINAL COUNTY...AND CENTRAL PORTIONS OF
GRAHAM COUNTY AS WELL AS SOUTHERN AND EASTERN SECTIONS OF GREENLEE
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ148-082200-
/O.CON.KTWC.FW.W.0010.090408T1800Z-090409T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
548 AM MST WED APR 8 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. THE PREVIOUS RED FLAG WARNING FOR SOUTHERN
GRAHAM AND COCHISE COUNTIES HAS BEEN EXPANDED TO INCLUDE SANTA
CRUZ AND EASTERN PIMA COUNTIES.

A LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY...
RESULTING IN STRONG AND GUSTY WINDS ACROSS PORTIONS OF SOUTHEAST
ARIZONA. SUSTAINED 20-FOOT SOUTH TO SOUTHWEST WINDS OF 20 TO 30
MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED BY THE LATE MORNING
HOURS. THESE WINDS ARE THEN EXPECTED TO CONTINUE THROUGH THE
AFTERNOON AND INTO THE EARLY EVENING HOURS TONIGHT. RELATIVE
HUMIDITIES ARE EXPECTED TO BOTTOM OUT THIS AFTERNOON IN THE SINGLE
DIGITS TO THE MIDDLE TEENS. THEREFORE...A RED FLAG WARNING IS NOW
IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR
SANTA CRUZ...COCHISE...EASTERN PIMA...AND SOUTHERN GRAHAM COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
000 
WWUS85 KTWC 082113
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
213 PM MST WED APR 8 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING FOR COCHISE...SANTA CRUZ...EASTERN PIMA...THE EASTERN HALF
OF SOUTHEAST PINAL...CENTRAL AND SOUTHERN GRAHAM AND PORTIONS OF
GREENLEE COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE
HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING...

.A LOW PRESSURE SYSTEM CURRENTLY OVER THE GREAT BASIN WILL PUSH
EAST OF THE REGION LATE TONIGHT. THIS SYSTEM IS BRINGING STRONG AND
GUSTY WINDS TO THE EASTERN TWO-THIRDS OF SOUTHEAST ARIZONA. THE
COMBINATION OF THE STRONG AND GUSTY WINDS...LOW RELATIVE
HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER IS RESULTING IN
CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHEAST
ARIZONA. 

AZZ146>148-090300-
/O.CON.KTWC.FW.W.0010.000000T0000Z-090409T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
213 PM MST WED APR 8 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A LOW PRESSURE SYSTEM CURRENTLY OVER THE GREAT BASIN WILL PUSH
EAST OF THE REGION LATE TONIGHT. THIS SYSTEM IS BRINGING STRONG AND
GUSTY WINDS TO THE EASTERN TWO-THIRDS OF SOUTHEAST ARIZONA. SUSTAINED
20-FOOT SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO
AROUND 55 MPH WILL CONTINUE THROUGH THE EARLY EVENING. RELATIVE
HUMIDITIES WILL BOTTOM OUT IN THE SINGLE DIGITS TO THE MIDDLE
TEENS. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM 
MST THIS EVENING FOR SANTA CRUZ...COCHISE...EASTERN PIMA...AND
SOUTHERN GRAHAM COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$
000 
WWUS85 KTWC 090256
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
756 PM MST WED APR 8 2009


AZZ146>148-090400-
/O.EXP.KTWC.FW.W.0010.000000T0000Z-090409T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
756 PM MST WED APR 8 2009

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

SUSTAINED WIND SPEEDS HAVE BEGUN TO DIMINISH OVER THE WARNING
AREA...WITH MOST LOCATIONS HAVING ALREADY SUBSIDED BELOW RED FLAG
CRITERIA. RELATIVE HUMIDITY VALUES WILL LIKELY REMAIN BELOW OR
NEAR THE 15 PERCENT THRESHOLD FOR ANOTHER HOUR OR TWO. WHILE AN
OCCASIONAL GUST MAY INTRODUCE SHORT LIVED RED FLAG CONDITIONS
THROUGH 10 PM...THE WIDESPREAD THREAT HAS PASSED. THUS...THE RED
FLAG WARNING WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 7, 2:00 PM MST, 5 minutes earlier.

Area forecast discussion, Apr 7, 2:00 PM MST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
200 PM MST TUE APR 7 2009

.SYNOPSIS...THE NEXT PACIFIC STORM SYSTEM WILL ARRIVE IN THE GREAT
BASIN WEDNESDAY...BRINGING STRONG GUSTY WINDS AND COOLER
TEMPERATURES. ANOTHER STRONG PACIFIC STORM SYSTEM WILL BRING GUSTY
WINDS ON FRIDAY...AS WELL AS A CHANCE OF SHOWERS AND MUCH COOLER
TEMPERATURES LATE FRIDAY NIGHT INTO SATURDAY.

&&

.DISCUSSION...RIDGE AMPLIFYING OVERHEAD TODAY IN BETWEEN TWO RATHER
STRONG LOWS UPSTREAM AND DOWNSTREAM. WELL ABOVE CLIMO TODAY BEFORE
SYSTEM CURRENTLY NOW MOVING ONSHORE CENTRAL CALIFORNIA AND ACROSS
THE CENTRAL BASIN MAINLY NORTH OF US WEDNESDAY. STILL LOOKING FOR
WINDY CONDITIONS BUT MOST DYNAMICS AND MOISTURE NORTH OF OUR AREA.
BEST CHANCE FOR ANY SHOWERS WILL BE WEDNESDAY NIGHT AND THEN MAINLY
MOUNTAINS AND/OR NORTH OF TUCSON.

QUICK HITTING SHORTWAVE BUT HIGH AMPLITUDE RIDGE THURSDAY IN A HIGH
ENERGY PATTERN BEFORE A DEEPER SYSTEM PUSHES IN FROM SOUTHERN
CALIFORNIA FRIDAY NIGHT INTO SATURDAY. WINDY AHEAD OF THIS SYSTEM
FRIDAY AFTERNOON...THEN A CHANCE OF SHOWERS FRIDAY NIGHT AND
SATURDAY WITH MEDIUM RANGE MODELS GENERALLY SHOWING SIMILAR
SCENARIOS BY THEN. BOTH BETTER CHANCE OF RAIN AND HIGHER QPF VALUES
THAN THE FIRST SYSTEM.

SHORT TERM FOCUS IS ON WINDS FOR TOMORROW AND FIRE WEATHER CONCERNS
AS ADDRESSED IN THE FIRE WEATHER SECTION BELOW.

&&

.FIRE WEATHER...A STORM SYSTEM IS EXPECTED TO MOVE THROUGH THE GREAT
BASIN ON WEDNESDAY...RESULTING IN STRONG AND GUSTY WINDS ACROSS
SOUTHEAST ARIZONA WEDNESDAY AFTERNOON AND EVENING. THIS SYSTEM IS
EXPECTED TO TRIGGER CRITICAL FIRE WEATHER CONDITIONS ACROSS
SOUTHEAST ARIZONA...WITH A RED FLAG WARNING BEING ISSUED FOR WINDY
CONDITIONS AND LOW TO MODERATE RH VALUES ACROSS EASTERN FIRE WEATHER
ZONE 148 (COCHISE AND SOUTHERN GRAHAM COUNTIES). WHILE STRONG WINDS
ARE A CERTAINTY WITH THE PASSAGE OF THIS SYSTEM ACROSS MOST OF THE
FORECAST AREA...RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE
BORDERLINE AS MOISTURE GETS PULLED INTO THE AREA EXCEPT FOR EASTERN
AREAS. LESS WIND THURSDAY BEFORE ANOTHER STORM SYSTEM BRINGS MORE
GUSTY WINDS FRIDAY AFTERNOON.

&&

.AVIATION...INCREASING HIGH CLOUDS FROM THE SOUTHWEST. WEST TO
SOUTHWEST WINDS 10 TO 17 KTS THIS AFTERNOON WITH GUSTS TO AROUND 25
KTS. WINDS WILL WEAKEN TONIGHT AND THEN INCREASE INTO THE WINDY
CATEGORY AREAWIDE ON WEDNESDAY AS A STRONG STORM SYSTEM MOVES INTO
THE GREAT BASIN. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY AZZ019-030-035
     FOR WEDNESDAY FROM 11 AM UNTIL 8 PM MST.

     RED FLAG WARNING FOR EASTERN FIRE WEATHER ZONE 148 INCLUDING
     COCHISE AND SOUTHERN GRAHAM COUNTIES WEDNESDAY FROM 11 AM
     UNTIL 8 PM MST FOR LOW MINIMUM RH VALUES AND WINDY CONDITIONS.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 7, 5:52 AM MST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
552 AM MST TUE APR 7 2009

AZZ019-030-035-081300-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
552 AM MST TUE APR 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG GUSTY WINDS RETURN TO THE AREA WEDNESDAY AS A STORM SYSTEM
MOVES THROUGH THE GREAT BASIN. WIND SPEEDS MAY BE NEAR ADVISORY
LEVELS AND COMBINED WITH LOW RELATIVE HUMIDITY VALUES AND HIGH
FIRE DANGER...CRITICAL FIRE WEATHER THRESHOLDS MAY BE TRIGGERED
WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-033-034-081300-
SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-
552 AM MST TUE APR 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG GUSTY WINDS RETURN TO THE AREA WEDNESDAY AS A STORM SYSTEM
MOVES THROUGH THE GREAT BASIN. WIND SPEEDS MAY BE APPROACH NEAR
ADVISORY LEVELS AND COMBINED WITH LOW RELATIVE HUMIDITY VALUES AND
HIGH FIRE DANGER...CRITICAL FIRE WEATHER THRESHOLDS MAY BE TRIGGERED
WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 2:25 PM MSTWind AdvisoryTWC30 hr

Nearby

Red Flag Warnings in Arizona, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.